# SDR RAIA950333

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: E033601
- Condition: Shorted
- Location: Rows 11-12b
- Part time: 8,004 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 7160 - ELECTRICAL SMOKE AND SMELL IN COCKPIT AND CABIN.  UPON INVESTIGATION MAINTENANCE DISCOVERED LIGHT SOCKET AT ROWS 11 AND 12B SHORTED.  REPLACED LIGHT SOCKET.  OPERATIONAL CHECK GOOD, NO SMOKE NOTED.  (X)
